advertisement
Question
Posted by: Just Me | 2013/01/24

Switching to Minerva

Hi Doc

My Gynaecologist prescribed Diane 35 for acne, i have been taking it for a month now, i am paying cash for the medication which is a bit costly. i just want to find out if it will be ok to switch to the generic (Minerva) in my next packet? will there be any implications...

thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The4y are exactly the same, so no problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement